# SDR 2007UALA03469

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 49,948 hours, 9,426 cycles
- Engine: Pwa PW4077
- System (JASC): 4960 · APU Controls
- Part: Battery
- Condition: Reads Low
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY NOT CHARGING.
